Author Topic: Cold turkey due to paradoxical  (Read 129 times)

[Buddie]

Cold turkey due to paradoxical
« on: October 13, 2019, 05:33:29 pm »
I'm starting a cold turkey today from .38mg of klonopin due to severe side effects from the medication. Should I do this in a hospital setting?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Cold turkey due to paradoxical
« Reply #1 on: October 13, 2019, 10:09:13 pm »
Absolutely, if you are going to CT from that much you should - you have been on a long time to not.  You could have a seizure or stroke. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.